# SDR C2XA09CL023

- Difficulty date: March 5, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 23,344 hours, 17,438 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 852701
- Part serial: A9823
- Condition: Faulty
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2351 - THE CREW REPORTED A SPOILER FAIL MESSAGE IN FLIGHT.  SPOILER OPEN MESSAGE ON THE EICAS.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT INBOARD SPOILER PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.
